Publisher DOI: 10.1137/120866762
Title: The length of the primal-dual path in Moreau-Yosida-based path-following methods for state constrained optimal control
Language: English
Authors: Hintermüller, Michael 
Schiela, Anton 
Wollner, Winnifried 
Keywords: Moreau-Yosida regularization; Path-following; PDE constrained optimization; Pointwise state constraints; Regularization error
Issue Date: 2014
Publisher: SIAM
Source: SIAM Journal on Optimization 24 (1): 108-126 (2014)
Abstract (english): 
A priori estimates of the length of the primal-dual path resulting from a Moreau- Yosida approximation of the feasible set for state constrained optimal control problems are derived. These bounds depend on the regularity of the state and the dimension of the problem. Numerical results indicate that the bounds are indeed sharp and are typically attained in cases where the active set consists of isolated active points. Further conditions on the multiplier approximation are identified which guarantee higher convergence rates for the feasibility violation due to the Moreau-Yosida approximation process. Numerical experiments show again that the results are sharp and accurately predict the convergence behavior. © 2014 Society for Industrial and Applied Mathematics.
URI: http://hdl.handle.net/11420/9986
ISSN: 1095-7189
Journal: SIAM journal on optimization 
Institute: Mathematik E-10 
Document Type: Article
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

40
Last Week
0
Last month
2
checked on Jul 6, 2022

SCOPUSTM   
Citations

22
Last Week
0
Last month
1
checked on Jun 29, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.